# SDR ALG2005F00069

- Difficulty date: August 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0146
- Condition: Failed
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM BASE, TORQUE GUAGE DROPPED TO 2 PERCENT.  MAINTENANCE NOTIFIED.  REMOVED AND REPLACED ENGINE TORQUE INDICATOR.  C/W LEAK CHECK AND GROUND RUN, NOT DEFECTS NOTED.  ALL WORK IAW MM.  (K)
